Please upgrade your browser for the best possible experience.

Chrome Firefox Internet Explorer
×

Constant Error 900 Disconnects

 
First BioWare Post First BioWare Post

miir_'s Avatar


miir_
08.22.2012 , 09:30 PM | #1
Playing mostly prime-time EST on Harbinger.
Nearly constant disconnects (every 5-10 minutes) or lag spikes where my connection meter drops to red (5k ping) then goes back to normal 50-100ms ping.
No other issues with internet connection. I can be streaming music or browsing random web pages/forums without interruption. I also play other MMOs with no disconnection issues.

Any help or suggestions would be appreciated,

Bronholz's Avatar


Bronholz
08.22.2012 , 09:57 PM | #2 Click here to go to the next staff post in this thread. Next  
Greetings miir_,

Thanks for reporting this to us.

I've included below some network troubleshooting steps that have been known to help Error 9000 cases. If you have already done these steps please let us know, if not please try them to see if it affects the issue.
  • The network troubleshooting steps below(including removing and re-adding the exceptions)
    Spoiler
  • If you are using a wireless connection, try plugging straight into the router

Thanks for your patience.
Bronholz | BioWare Customer Service – Forum Support

miir_'s Avatar


miir_
08.23.2012 , 08:27 PM | #3
I did every one of those recommendations and during the day today (10am-1pm EST) I had no disconnects at all.

I logged on around 10pm EST tonight and almost instantly started getting massive latency spikes and disconnects.
Nearly every time I entered combat, my latency would spike to 6k-8k within a few seconds.
This is on Harbinger with Heavy to Very Heavy load.

miir_'s Avatar


miir_
08.23.2012 , 09:04 PM | #4
Logged on to a character on Rubat Crystal (Low load) and the problem was worse. Couldn't even take a speeder to a different outpost without getting disconnected.

Bronholz's Avatar


Bronholz
08.23.2012 , 09:27 PM | #5 Click here to go to the next staff post in this thread. Next  
Thanks for trying those steps for me miir_,

To try and detrermine the source of the issue we would like you to run a Pathping and Tracert. To provide us with the most accurate results please try to run this while you are experiencing the latency spikes.

When you are logged into SWTOR, press the Alt+Tab keys together.
Spoiler

Post the information on the forums if you can and include in spoiler tags. Can you also please remove your IP address from all information you post on the forums.

Thanks for your patience.
Bronholz | BioWare Customer Service – Forum Support

miir_'s Avatar


miir_
08.24.2012 , 06:42 AM | #6
Unfortunately, my ISP (Rogers in Canada) blocks pathping.
I'll post a traceroute if I encounter any issues today.

miir_'s Avatar


miir_
08.24.2012 , 06:25 PM | #7
Finally managed to get a traceroute timed for a spot of lag....



Spoiler

Bronholz's Avatar


Bronholz
08.24.2012 , 07:58 PM | #8 This is the last staff post in this thread.  
Hi again miir_,

Thanks for providing us with this information.

From the results we can see that your latency is climbing quite high before it reaches our servers, this is most likely what is causing the issues you are encountering and for this reason we would recommend contacting your ISP. They should be able to provide you with clarification on why these spikes are happening.

Thanks for your patience.
Bronholz | BioWare Customer Service – Forum Support

LordMalic's Avatar


LordMalic
08.24.2012 , 08:04 PM | #9
Have you guys tried possibly looking at it internally. We have one of our off tanks who Dc's at peak times. He is a mile from his ISP's hub and has done all the tricks since he has an IT degree. Seriously beginning to think its a Memory leak on server end. We are on The shadowlands Imperial side.

I have seen countless posts on the same issue. This is ridiculous, please fix this.
X-RAIDED
Dravyn Ganderin Serpitina
SHADOWLANDS

miir_'s Avatar


miir_
08.25.2012 , 09:46 PM | #10
Replaced my cable modem today.... no trace of lag tonight,
I hope we found the culprit.